# SDR QXEA200601316

- Difficulty date: May 5, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 19,627 hours, 28,328 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Baggage Comp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 FUSELAGE INTERIOR BAGGAGE COMPARTMENT SEAT TRACK RIGHT HAND INBOARD AT STATION X 598 AND Y 9.25 HAS NICKS AND CORROSION INSIDE AND ON TOP OD CLAW PORTION.  REPAIRED IAW RD8-53-4936 SRM 51-20-16 AND SRM 51-20-36.
